Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 17, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 5, 2007, 11:03 PM CDT for Frio County, Texas. It took effect at Jul 6, 2007, 4:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2007, 11:03 PM CDT (04:03 UTC)
- In effect from
- Jul 6, 2007, 4:00 AM CDT
- Expired
- Jul 6, 2007, 8:59 AM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Frio County, TX
The radar
The Laughlin AFB radar (KDFX), 122 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Frio River near Derby (DBYT2).
- Action stage
- 6 ft
- Minor stage
- 6 ft
- Moderate stage
- 7 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08205500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 060403
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1103 PM CDT THU JUL 05 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
FRIO RIVER NEAR DERBY
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC163-061203-
/X.NEW.KEWX.FL.W.0017.070706T0900Z-070707T0600Z/
/DBYT2.1.ER.070706T0900Z.070706T1200Z.070706T1800Z.NO/
1103 PM CDT THU JUL 05 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
...FLOOD WARNING ISSUED UNTIL FRIDAY AFTERNOON...A FLOOD WARNING ISSUED FOR
THE FRIO RIVER NEAR DERBY.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 PM THURSDAY THE STAGE WAS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...RIVER WILL RISE ABOVE FLOOD STAGE EARLY FRIDAY MORNING AND CONTINUE
TO RISE TO NEAR 6.1 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
BY FRIDAY EARLY AFTERNOON.
* IMPACT...AT 6.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM ROAD 1581 BRIDGE
FLOOR.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
DERBY 6 6 5.5 THU 10 PM 6.1 4.2 3.0 2.8 2.7
$$1 follow-up statement
000
WGUS84 KEWX 061359
FLSEWX
TXC163-062159-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 AM CDT FRI JUL 06 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
FRIO RIVER...
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC163-061429-
/X.CAN.KEWX.FL.W.0017.000000T0000Z-070707T0600Z/
/DBYT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 AM CDT FRI JUL 06 2007
THE FLOOD WARNING IS CANCELLED FOR
THE FRIO RIVER
* AT 8 AM FRIDAY THE STAGE WAS...5.2 FEET.
* FLOOD STAGE IS 6.0 FEET.
* BANKFULL STAGE IS 6.0 FEET.
* FORECAST: CRESTED OVERNIGHT AT 5.6 FEET AND IS NOW FALLING.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6 AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
DERBY 6 6 5.2 FRI 8 AM 3.9 3.0 2.8 2.6 2.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 5, 8:44 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 5, 8:44 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 844 PM CDT THU JUL 5 2007 .UPDATE... THIS EVENING THE PERSISTENT MID/UPPER LEVEL CIRCULATION WAS LOCATED OVER EAST CENTRAL TEXAS DRIFTING NORTHEASTWARD. LATEST MSAS ANALYSIS DEPICTED A SFC LOW CENTERED SOUTH OF ATASCOSA COUNTY WITH AN ATTENDANT SFC TROF EXTENDING NORTHEASTWARD TOWARDS CAMERON. 00Z SOUNDINGS STILL HAVE PWS CLOSE TO 2 INCHES. WILL CONTINUE FFA...STILL SOME CONCERN FOR ADDITIONAL CONVECTIVE DEVELOPMENT LATER TONIGHT INTO FRIDAY MORNING IN THE VICINITY OF THE SFC TROF AXIS. NO SIG CHANGES TO CURRENT FCST. && .PREV DISCUSSION... /ISSUED 642 PM CDT THU JUL 5 2007/ AVIATION... AN UPPER LOW BETWEEN AUS AND TPL WILL SLOWLY MOVE NE DURING THE FORECAST PERIOD. WIDELY SCATTERED SHRA AND ISOLATED TSRA WILL CONTINUE, POSSIBLY BECOMING MORE NUMEROUS AFTER 08Z. CONFIDENCE LOW THAT TAF SITES WILL BE DIRECTLY IMPACTED AND WILL ONLY SHOW VCSH OR VCTS AND CB. VFR SKIES WILL PREVAIL, EXCEPT AREAS OF MVFR CIGS WITH LOCAL IFR CIGS/MVFR VSBYS BETWEEN 08Z AND 16Z AS WELL AS IN SHRA/TSRA. PREV DISCUSSION... /ISSUED 615 PM CDT THU JUL 5 2007/ UPDATE... FLASH FLOOD WATCH FOR OUR WESTERN COUNTIES HAS EXPIRED. TEXT AND GRID PRODUCTS UPDATED. PREV DISCUSSION... /ISSUED 330 PM CDT THU JUL 5 2007/ DISCUSSION...UPPER LOW CENTERED OVER BASTROP COUNTY MOVING NORTH INTO CENTRAL AND NORTH CENTRAL TEXAS TONIGHT AND EARLY FRIDAY. FLASH FLOOD WATCH HAS BEEN ISSUED FOR THAT PORTION OF SOUTH CENTRAL TEXAS GENERALLY ALONG AND EAST OF A LINE FROM BUCHANAN DAM TO JOHNSON CITY TO SAN ANTONIO TO JUST SOUTH OF JOURDANTON. WEST OF THIS LINE..THE WATCH WILL BE ALLOWED TO EXPIRE AT 6 PM. A MOIST TROPICAL GULF INFLOW INTO THE UPPER LOW TONIGHT AND EARLY FRIDAY WILL PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ALONG THE COASTAL PLAINS INTO SOUTH CENTRAL TEXAS. SOME OF THESE WILL PRODUCE LOCALIZED RAIN AMOUNTS OF 1 TO 3 INCHES. WILL DISCOUNT THE CONVECTIVE FEEDBACK IN THE GFS MODEL BUT CONTINUE WITH LESSER CHANCES FOR RAIN THROUGH THE WEEKEND. A WEAKNESS IN THE UPPER LEVEL RIDGE PATTERN WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK WITH LOW CHANCES MAINLY OVER EASTERN SECTIONS. TEMPERATURES WILL BECOME MORE SEASONAL THIS WEEKEND AS THE DEEP TROPICAL ATMOSPHERE BEGINS TO DRY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 89 73 93 73 / 70 60 30 20 30 AUSTIN BERGSTROM INTL AIRPORT 71 89 71 91 71 / 70 60 30 20 30 DEL RIO INTL AIRPORT 73 93 75 91 75 / 30 40 30 30 30 SAN ANTONIO INTL AIRPORT 71 89 73 90 74 / 70 50 30 20 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA... LEE...TRAVIS...WILLIAMSON...WILSON. && 13/04
Hazardous weather outlook, Jul 5, 6:58 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 658 PM CDT THU JUL 5 2007 TXZ172-173-190>194-205>209-220>225-061100- BURNET-WILLIAMSON-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 658 PM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH REMAINS IN EFFECT. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL TEXAS WILL INTERACT WITH A VERY MOIST AND UNSTABLE AIRMASS TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS. RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FLASH FLOOD WATCH REMAINS IN EFFECT FOR FRIDAY MORNING. THE UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE NORTHEAST OF CENTRAL TEXAS. MAINLY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FRIDAY THROUGH SATURDAY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE FRIDAY. THERE ARE SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS MAINLY DURING THE DAYTIME HOURS SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR FRIDAY. TXZ171-183>189-202>204-217>219-228-061100- LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL- KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- 658 PM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... AN UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL TEXAS WILL INTERACT WITH A VERY MOIST AND UNSTABLE AIRMASS TO GENERATE WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE NORTHEAST OF CENTRAL TEXAS. MAINLY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FRIDAY THROUGH SATURDAY. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 9:13 PM CDT | River Flood Warning | EWX | Bastrop | 36 hr |
| Jul 5, 9:38 PM CDT | Flash Flood Warning | EWX | DeWitt | 2 hr |
| Jul 6, 1:49 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 4 hr |
| Jul 6, 2:59 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jul 6, 3:23 AM CDT | Flash Flood Warning | EWX | Lee | 3 hr |
| Jul 6, 3:46 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 41 hr |
| Jul 6, 3:57 AM CDT | Flash Flood Warning | EWX | Williamson | 4 hr |
| Jul 6, 4:54 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 6, 5:30 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Jul 6, 6:15 AM CDT | Flash Flood Warning | EWX | Lee | 3 hr |
| Jul 6, 9:06 AM CDT | River Flood Warning | EWX | Fayette | 50 hr |
| Jul 6, 12:45 PM CDT | Flash Flood Warning | EWX | Maverick | 4 hr |
| Jul 6, 1:07 PM CDT | Flash Flood Warning | EWX | DeWitt | 4 hr |
| Jul 6, 1:30 PM CDT | Flash Flood Warning | EWX | Lavaca | 4 hr |
| Jul 6, 2:45 PM CDT | Flash Flood Warning | EWX | Atascosa, Frio | 3 hr |
| Jul 6, 2:45 PM CDT | Flash Flood Warning | EWX | Atascosa, Dimmit, Frio, Zavala | 3 hr |
| Jul 6, 4:48 PM CDT | Flash Flood Warning | EWX | Bexar, Wilson | 3 hr |
| Jul 6, 5:12 PM CDT | Flash Flood Warning | EWX | Gonzales | 3 hr |
| Jul 6, 5:42 PM CDT | Flash Flood Warning | EWX | Frio | 2 hr |
| Jul 6, 6:20 PM CDT | Flash Flood Warning | EWX | Fayette | 115 min |
| Jul 6, 6:53 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.